Items where Author is "Raj, Kuldip"
Group by: Item Type | No Grouping Number of items: 3. Raj, Kuldip and Choudhary, Anu (2023) Lacunary sequence spaces of Orlicz function and infinite matrix. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 34 (1). pp. 9-20. ISSN 1786-0091 Mursaleen, M. and Raj, Kuldip and Sharma, Sunil K. (2015) Some spaces of difference sequences and lacunary statistical convergence in $n$-normed space defined by sequence of Orlicz functions. Miskolc Mathematical Notes, 16 (1). pp. 283-304. ISSN 1787-2405 (print), 1787-2413 (elecronic) Raj, Kuldip and Sharma, Sunil K. (2012) Some new Lacunary strong convergent vector-valued multiplier difference sequence spaces defined by a Musielak-Orlicz function. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 28 (2). pp. 103-120. ISSN 0866-0174 |